# SDR SIMA201904010101

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,164 hours, 41,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IN CEILING PANEL INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-13
